# SDR DALA2020010300028

- Difficulty date: January 1, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 58,940 hours, 19,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5814, L/P 6697864) L3 DOOR EXIT SIGN LIGHTS INOP. CORRECTIVE ACTION: R/R'D M11490 POWER SUPPLY PER B757 AMM 33-51.
